I suffer from Hypothyroid (Hashimotos), Hypertension and Type-2 diabetes. As per lab reports in July end, My current TSH Level is high at 6.16 uIU/ml and antibodies at >600 IU/ml. Total T3 is 100 ng/dl, Total T4 is 11.4 ug/dl, Free T3 is 2.6 pg/ml and Free T4 is 1.32 ng/dl. My current dose of Eltroxin is 137.5 mcg daily on empty stomach. Actually, my TSH level went high 3 months back (9.3 uIU/ml) so my dose was increased from 100 mcg to 125 mcg daily and after checking after 6 weeks of increasing dose was found to be 6.16 uIU/ml) so was further increased to 137.5 mcg daily. Take 100mcg selenium supplement (cobadex czs) daily for reducing antibodies. I have severe Vit. D, Vit. B12 and Iron deficiency found about 8 months ago but still not corrected and have been taking supplements for that. I checked my ferritin levels last month which is 88 ng/ml. Iron is at 55 ug/ml (checked 3 months ago) even after taking supplements for 3-4 months. I request u to give me advise on diet & treatment.
Like the answers? Chat privately with the doctor of your choice
I am a little confused about your TSH value, whether its after taking 125 mcg or 137.5 mcg. Anyways, if after taking thyroxine supplementation for 6 weeks, (presuming thyroxine is taken in a proper way and other reasons for increased requirement like malabsorption etc are ruled out), and still TSH values remain high, dose has to be increased. Your anemia is most probably a part of the autoimmune syndrome, that leads to decreased absorption of iron and vit. B12. Regarding diet, you should take more green leafy vegetables. A proper diet plan from a certified dietecian is advisable.
Take medicine for 6 weeks and get TSH retested.
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.